Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1974, Volume 42, Issue 1

Equilibrium in a Finite Sequence of Markets with Transaction Cost<1:EIAFSO>2.0.CO;2-7
p. 1-20

Mordecai Kurz

The work extends the results of an earlier paper by Hahn; it presents a model of a barter economy with a sequence of markets in which each trader operates with his own transaction technology. An equilibrium is proved to exist and the efficiency of equilibrium is discussed.

Log In To View Full Content

Journal News